Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What causes brown discharge if periods are late by six days?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12869 Questions
Question
Hi,
I am 4 days late for my period. 6 days prior to being due I had a brown discharge only when I wiped after using the toilet. This s lasted for 5 days. Not sure what if I class this as my period. I have taken hpt with negative result. Not sure where to go from here. I have never had issues with my period before.
Mon, 23 Apr 2018 in Women's Health
 
 
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Can be hormonal disturbance.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The mild brown discharge that you had cannot be called a period. The delay in periods with a negative pregnancy test can be due to a hormonal disturbance. Having hormonal pills after consulting your gynecologist will help in having a withdrawal bleeding.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor